| Model Number |
72404301 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) was not inflating properly.The ipp was replaced, and there were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction c2/d10 concomitant product/therapy.